# SDR DALA1109529857

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Caabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR 63 HAS CORROSION ON OTBD EDGE.  RECEIVED FLOOR PANEL NR 63 IAW SRM 53-23-0, FIG 4 INSTALLED 1EA NEW FLOOR PANEL NR 63.
